# SDR DALA2016123010143

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,325 hours, 49,542 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER ACTUATOR ATTACH FRAME CRACKED AT FWD.    INSTALLED THE FITTING IAW SRM 51-01 PG 1 AND SRM 51-30-02/05.
